Alert archive / Georgia / Red Flag Warnings in 2012

Red Flag Warning 17, NWS Jacksonville, FL

April 24, 201212 counties in Georgia; 7 counties in Florida

NWS Jacksonville, FL issued this red flag warning at Apr 24, 2012, 3:54 AM EDT for 12 counties in Georgia; 7 counties in Florida. It took effect at Apr 24, 2012, 10:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 24, 2012, 3:54 AM EDT (07:54 UTC)
In effect from
Apr 24, 2012, 10:00 AM EDT
Expired
Apr 24, 2012, 8:00 PM EDT
In force
10 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 7.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2012-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2012-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2336 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

446 
WWUS82 KJAX 240754
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
354 AM EDT TUE APR 24 2012

FLZ020>025-030>033-035>038-040-250000-
/O.UPG.KJAX.FW.A.0016.120424T1500Z-120425T0000Z/
/O.NEW.KJAX.FW.W.0017.120424T1400Z-120425T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
354 AM EDT TUE APR 24 2012

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY AND HIGH DISPERSION
AND ERC VALUES FOR ALL OF NORTHEAST FLORIDA...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
EDT THIS EVENING. 

* AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 
  022...023...024...025...030...031...032...033...035...036... 
  037...038 AND 040. 

* WIND...WEST WINDS INCREASING TO 15 MPH WITH GUSTS TO 20 TO 25
  MPH DURING THE AFTERNOON HOURS.

* HUMIDITY...MINIMUM VALUES OF 20 TO 25 PERCENT...WITH RELATIVE
  HUMIDITIES EXPECTED TO BE BELOW 35 PERCENT FOR 6 TO 10 HOURS.

* DISPERSION...MAXIMUM VALUES WILL BE ABOVE 75.

* ERC...VALUES CLOSE TO 35 IN MOST LOCATIONS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

GAZ132>136-149>154-162>166-242300-
/O.NEW.KJAX.FW.W.0017.120424T1600Z-120424T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
354 AM EDT TUE APR 24 2012

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITY AND LOW FUEL MOISTURE
VALUES FOR ALL OF SOUTHEAST GEORGIA...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING. 

* AFFECTED AREA...IN GEORGIA...FIRE WEATHER ZONES 132...133... 
  134...135...136...149...150...151...152...153...154...162... 
  163...164...165 AND 166. 

* WIND...WEST WINDS 15 TO 20 MPH WITH GUSTS TO 25 TO 30 MPH DURING
  THE AFTERNOON HOURS.

* HUMIDITY...MINIMUM VALUES OF 20 TO 25 PERCENT...WITH RELATIVE
  HUMIDITIES EXPECTED TO BE BELOW 25 PERCENT FOR 3 TO 5 HOURS.

* FUEL MOISTURE...LEVELS WILL FALL INTO THE 6 TO 8 PERCENT RANGE
  THIS AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

HTTP://WEATHER.GOV/JAX
4 follow-up statements
599 
WWUS82 KJAX 241327
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
927 AM EDT TUE APR 24 2012

FLZ020>025-030>033-035>038-040-250000-
/O.CON.KJAX.FW.W.0017.120424T1400Z-120425T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
927 AM EDT TUE APR 24 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR GUSTY WINDS, LOW HUMIDITY, HIGH DISPERSION, AND HIGH ERC VALUES
FOR ALL OF NORTHEAST FLORIDA...

* AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 
  022...023...024...025...030...031...032...033...035...036... 
  037...038 AND 040. 

* WIND...WEST 15 MPH WITH GUSTS TO 25 MPH.

* HUMIDITY...MINIMUM VALUES OF 20 TO 25 PERCENT...WITH RELATIVE 
  HUMIDITIES EXPECTED TO BE BELOW 35 PERCENT FOR 6 TO 10 HOURS.

* DISPERSION...MAXIMUM VALUES ABOVE 75.

* ERC...AROUND 35.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

GAZ132>136-149>154-162>166-242300-
/O.CON.KJAX.FW.W.0017.120424T1600Z-120424T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
927 AM EDT TUE APR 24 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING
FOR GUSTY WINDS, LOW HUMIDITY AND LOW FUEL MOISTURE VALUES FOR
ALL OF SOUTHEAST GEORGIA...

* AFFECTED AREA...IN GEORGIA...FIRE WEATHER ZONES 132...133... 
  134...135...136...149...150...151...152...153...154...162... 
  163...164...165 AND 166. 

* WIND...WEST 15 TO 20 MPH WITH GUSTS TO 25 MPH.

* HUMIDITY...MINIMUM VALUES OF 20 TO 25 PERCENT...WITH RELATIVE 
  HUMIDITIES EXPECTED TO BE BELOW 25 PERCENT FOR 3 TO 5 HOURS.

* FUEL MOISTURE...AS LOW AS 6 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/JAX
388 
WWUS82 KJAX 241817
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
217 PM EDT TUE APR 24 2012

FLZ020>025-030>033-035>038-040-250045-
/O.NEW.KJAX.FW.A.0017.120425T1400Z-120426T0000Z/
/O.CON.KJAX.FW.W.0017.000000T0000Z-120425T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
217 PM EDT TUE APR 24 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR GUSTY WINDS...LOW HUMIDITY...HIGH DISPERSION...AND HIGH ERC 
VALUES FOR NORTHEAST FLORIDA... 
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR GUSTY WINDS...LOW HUMIDITY...HIGH
DISPERSION...AND HIGH ERC VALUES FOR NORTHEAST FLORIDA..

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING. 

* AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 
  022...023...024...025...030...031...032...033...035...036... 
  037...038 AND 040. 

* WIND...WEST 15 MPH WITH GUSTS TO 25 MPH THIS AFTERNOON INTO
  EARLY EVENING. SOUTHWEST WINDS AROUND 15 MPH WEDNESDAY.

* HUMIDITY...RELATIVE HUMIDITIES ARE EXPECTED TO BE BELOW 35
  PERCENT FOR THE REMAINDER OF THIS AFTERNOON. RELATIVE HUMIDITY
  VALUES ARE EXPECTED TO BE BELOW 35 PERCENT FOR 6 TO 8 HOURS ON
  WEDNESDAY.

* DISPERSION...VALUES ABOVE 75 ARE EXPECTED THIS AFTERNOON INTO
  EARLY EVENING. MAXIMUM VALUES ABOVE 75 ARE EXPECTED AGAIN WEDNESDAY.

* ERC...AROUND 35 TODAY AND AGAIN ON WEDNESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

GAZ132>136-149>154-162>166-242300-
/O.CON.KJAX.FW.W.0017.000000T0000Z-120424T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
217 PM EDT TUE APR 24 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING
FOR GUSTY WINDS...LOW FUEL MOISTURE AND LOW HUMIDITY FOR SOUTHEAST
GEORGIA...

* AFFECTED AREA...IN GEORGIA...FIRE WEATHER ZONES 132...133... 
  134...135...136...149...150...151...152...153...154...162... 
  163...164...165 AND 166. 

* WIND...WEST 15 TO 20 MPH WITH GUSTS TO 25 MPH.

* HUMIDITY...RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE BELOW 25
  PERCENT FOR THE REMAINDER OF THIS AFTERNOON.

* FUEL MOISTURE...AS LOW AS 6 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/JAX
910 
WWUS82 KJAX 241819 CCA
RFWJAX

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
219 PM EDT TUE APR 24 2012

FLZ020>025-030>033-035>038-040-250100-
/O.COR.KJAX.FW.A.0017.120425T1400Z-120426T0000Z/
/O.COR.KJAX.FW.W.0017.000000T0000Z-120425T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
219 PM EDT TUE APR 24 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR GUSTY WINDS...LOW HUMIDITY...HIGH DISPERSION...AND HIGH ERC 
VALUES FOR NORTHEAST FLORIDA... 
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR GUSTY WINDS...LOW HUMIDITY...HIGH
DISPERSION...AND HIGH ERC VALUES FOR NORTHEAST FLORIDA...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING. 

* AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 
  022...023...024...025...030...031...032...033...035...036... 
  037...038 AND 040. 

* WIND...WEST 15 MPH WITH GUSTS TO 25 MPH THIS AFTERNOON INTO
  EARLY EVENING. SOUTHWEST WINDS AROUND 15 MPH WEDNESDAY.

* HUMIDITY...RELATIVE HUMIDITIES ARE EXPECTED TO BE BELOW 35
  PERCENT FOR THE REMAINDER OF THIS AFTERNOON. RELATIVE HUMIDITY
  VALUES ARE EXPECTED TO BE BELOW 35 PERCENT FOR 6 TO 8 HOURS ON
  WEDNESDAY.

* DISPERSION...VALUES ABOVE 75 ARE EXPECTED THIS AFTERNOON INTO
  EARLY EVENING. MAXIMUM VALUES ABOVE 75 ARE EXPECTED AGAIN WEDNESDAY.

* ERC...AROUND 35 TODAY AND AGAIN ON WEDNESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

GAZ132>136-149>154-162>166-242300-
/O.CON.KJAX.FW.W.0017.000000T0000Z-120424T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
219 PM EDT TUE APR 24 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING
FOR GUSTY WINDS...LOW FUEL MOISTURE AND LOW HUMIDITY FOR SOUTHEAST
GEORGIA...

* AFFECTED AREA...IN GEORGIA...FIRE WEATHER ZONES 132...133... 
  134...135...136...149...150...151...152...153...154...162... 
  163...164...165 AND 166. 

* WIND...WEST 15 TO 20 MPH WITH GUSTS TO 25 MPH.

* HUMIDITY...RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE BELOW 25
  PERCENT FOR THE REMAINDER OF THIS AFTERNOON.

* FUEL MOISTURE...AS LOW AS 6 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/JAX
284 
WWUS82 KJAX 242359
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
759 PM EDT TUE APR 24 2012

FLZ020>025-030>033-035>038-040-251015-
/O.EXP.KJAX.FW.W.0017.000000T0000Z-120425T0000Z/
/O.CON.KJAX.FW.A.0017.120425T1400Z-120426T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
759 PM EDT TUE APR 24 2012

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR GUSTY WINDS...LOW HUMIDITY...HIGH
DISPERSION...AND HIGH ERC VALUES FOR NORTHEAST FLORIDA...

...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING...

* AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 
  022...023...024...025...030...031...032...033...035...036... 
  037...038 AND 040. 

* WIND...SOUTHWEST WINDS NEAR 15 MPH WEDNESDAY.

* HUMIDITY...RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE BELOW 35
  PERCENT FOR 6 TO 8 HOURS ON WEDNESDAY.

* DISPERSION...VALUES ABOVE 75 ARE EXPECTED WEDNESDAY.

* ERC...AROUND 35 ON WEDNESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

HTTP://WEATHER.GOV/JAX

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Apr 24, 3:30 AM EDT, 24 minutes earlier.

Area forecast discussion, Apr 24, 3:30 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 AM EDT TUE APR 24 2012

.SHORT TERM (TODAY-THURSDAY)...

TODAY...TIGHT PRESSURE GRADIENT FROM THE STORM SYSTEM ACROSS THE
EASTERN GREAT LAKES WILL RESULT IN WINDY CONDITIONS ACROSS FAR
INLAND SE GA AND BREEZY ELSEWHERE. WILL ISSUE ANOTHER LAKE WIND
ADVISORY FOR THE FAR NW ZONES TIL 7 PM. AFTER A COOL START WITH NEAR
RECORD LOWS...TEMPS WILL REBOUND INTO THE LOWER TO MID 70S
THIS AFTERNOON WHICH IS STILL AROUND 5 TO 8 DEGREES BELOW NORMAL FOR
THIS TIME OF YEAR. CLEAR SKIES THIS MORNING GIVING WAY TO PARTLY
CLOUDY SKIES IN THE LATE AFTERNOON DUE TO THE COMBINATION OF SOME
LINGERING WRAP AROUND MOISTURE FROM THE STORM SYSTEM TO THE NORTH
AND AND STEEP LOW LEVEL LAPSE RATES FROM DAYTIME HEATING.

TONIGHT...ALTHOUGH NOT AS COOL AS THIS MORNING...WITH MOSTLY
CLEAR SKIES AND DRY AIR MASS IN PLACE...TEMPS WILL FALL INTO
THE MID TO UPPER 40S MOST INLAND LOCATIONS. COOLEST READINGS
ACROSS THE SUWANNEE VALLEY WHERE WINDS WILL BE LIGHTEST NEAR
SURFACE RIDGE AXIS.

WED/THU...THE EASTERN U.S. LONG WAVE TROUGH LIFTS NORTH ALLOWING THE
ATMOSPHERE TO CONTINUE TO MODIFY. SURFACE RIDGE BUILDS IN FROM THE
WESTERN ATLANTIC TO ACROSS THE FLORIDA PENINSULA. WILL SEE A WARMING
TREND WITH TEMPERATURES ABOVE NORMAL BY THURSDAY.

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
HIGH PRESSURE OVER THE WESTERN ATLANTIC WILL INFLUENCE THE WEATHER
THROUGH MUCH OF THE UPCOMING WEEKEND. THE COMBINATION OF INCREASED
MOISTURE...AND AN APPROACHING TROUGH IS EXPECTED TO BRING PRECIP
CHANCES FOR SUNDAY INTO MONDAY. ALTHOUGH...THESE CHANCES ARE LOW
AS THERE IS VERY LITTLE ORGANIZATION PROGGED FOR THIS SYSTEM.

&&

.AVIATION...
VFR. LOW LEVEL WIND SHEAR EARLY THIS MORNING WITH SFC WINDS AT 5-10
KNOTS AND 1000 FT WINDS CLOSE TO 30 KNOTS. WEST WINDS MIX DOWN TO
THE SURFACE THIS AFTERNOON WITH 15G20 KNOTS MOST LOCATIONS.

&&

.MARINE...
STRONG OFFSHORE FLOW WILL MAINTAIN SCA FLAGS OVER THE OFFSHORE
WATERS THROUGH THE MORNING HOURS...WITH SCEC HEADLINES REMAINING
THROUGH TONIGHT...AS BRIEF WESTERLY SURGES OF WIND CONTINUE OFF AND
ON THROUGH THURSDAY BUT MAY NOT BE STRONG ENOUGH TO TRIGGER SMALL
CRAFT ADVISORY HEADLINES.

RIP CURRENTS: LOW RISK WITH OFFSHORE FLOW.

&&

.FIRE WX...
TODAY...WILL UPGRADE TO RED FLAGS FOR ALL AREAS AS WEST WINDS UP TO
15 TO 20 MPH ARE EXPECTED WITH GUSTS TO 25 TO 30 MPH AT TIMES. THESE
WINDS WILL COMBINE WITH RH VALUES INTO THE 20 TO 25 PERCENT RANGE.
IN NE FL ERC VALUES WILL BE CLOSE TO 35 AND DISPERSION VALUES ABOVE
75 IN MANY LOCATIONS. ACRS SE GA...FUEL MOISTURE VALUES WILL FALL
INTO THE 6-10% RANGE AND WILL BE CLOSE ENOUGH TO WARRANT RED FLAGS
AS WELL.

WEDNESDAY...SLIGHTLY LESS WIND AND MIN RH VALUES AROUND 30% WILL
PROBABLY JUST WARRANT FIRE DANGER STATEMENTS...SO WILL NOT ISSUE ANY
FIRE WEATHER WATCHES AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  47  83  58 /   0   0   0  10
SSI  71  53  81  62 /   0   0   0   0
JAX  72  48  83  57 /   0   0   0   0
SGJ  71  53  80  60 /   0   0   0   0
GNV  73  46  83  55 /   0   0   0   0
OCF  73  47  83  55 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 10 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
     SUWANNEE-UNION.

GA...RED FLAG WARNING FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
     APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM EDT THIS
     EVENING FOR APPLING-BACON-COFFEE-JEFF DAVIS-PIERCE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

PP/JH
Hazardous weather outlook, Apr 23, 8:02 PM EDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
802 PM EDT MON APR 23 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-GAZ132>136-
149>154-162>166-241000-
ALACHUA-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING-
ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-
CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST-
GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-
PIERCE-PUTNAM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE-
UNION-WARE-WAYNE-
802 PM EDT MON APR 23 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA...AND THE
ADJACENT COASTAL WATERS

...SMALL CRAFT ADVISORY FOR THE COASTAL WATERS...

...ELEVATED FIRE DANGER AGAIN ON TUESDAY...

.DAY ONE...TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS FOR
NORTHWEST WINDS OF 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. SEAS WILL
BE 5 TO 7 FEET OFFSHORE. THE ADVISORY WILL CONTINUE OFFSHORE THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ON TUESDAY...THE COMBINATION OF BREEZY CONDITIONS ALONG WITH LOW
RELATIVE HUMIDITIES WILL RESULT IN A CONTINUED HIGH FIRE DANGER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 3:21 AM EDTLake Wind AdvisoryJAXAppling, Bacon, Coffee, Jeff Davis, Pierce, Wayne16 hr
Apr 24, 2:17 PM EDTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more12 hr

Nearby

Red Flag Warnings in Georgia, 2012Red Flag Warnings in Florida, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.